Alert archive / New Jersey / Marine Weather Statements in 2006
Marine Weather Statement 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at May 31, 2006, 2:48 PM EDT. It took effect at May 31, 2006, 8:00 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2006, 2:48 PM EDT (18:48 UTC)
- In effect from
- May 31, 2006, 8:00 PM EDT
- Expired
- Jun 1, 2006, 10:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 311848 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 248 PM EDT WED MAY 31 2006 ANZ430-431-450>455-470-011200- /X.NEW.KPHI.MA.S.0001.060601T0000Z-060601T1400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 248 PM EDT WED MAY 31 2006 ...DENSE FOG TONIGHT... A FOG BANK LOCATED ALONG THE NEW JERSEY AND DELAWARE COASTAL WATERS WILL CONTINUE IN PLACE AND ALSO SPREAD BACK INTO DELAWARE BAY TONIGHT. VISIBILITIES IN THE FOG WILL DROP BELOW 1/2 MILE AND COULD DROP TO ZERO. UNLESS YOU ARE ABLE TO NAVIGATE IN DENSE FOG, BOATERS SHOULD REMAIN IN PORT. $$ STAUBER
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at May 31, 11:45 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 31, 11:45 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION - UPDATE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1145 AM EDT WED MAY 31 2006 .UPDATE 2/THIS AFTERNOON/... THE AREA OF LOW CLOUDS AND FOG OVER THE COASTAL WATERS AND THE COAST ARE HAVING A MUCH HARDER TIME DISSIPATING AS THEY DID INLAND. WITH THE FLOW GOING FROM SE TO S, I DONT ANTICIPATE THEM DISSIPATING MUCH MORE. THE BAD NEWS IS THAT ALONG THE COAST IT WILL REMAIN MOSTLY CLOUDY. RNS && .UPDATE /REST OF TODAY/... MORNING SOUNDINGS INDICATE THAT THE AIRMASS OVER THE REGION REMAINS QUITE WARM, ALTHOUGH NOT AS HOT AS YESTERDAY. EVEN SO, IT LOOKS LIKE TEMPS WILL MOVE WELL INTO THE 80S AND PROBABLY REACH 90 IN SE PA/INLAND DELMARVA. THE CLOUDS THAT ARE AROUND THIS MORNING ARE A RESULT OF LIFTING FOG AND STRATUS FROM THE OVERNIGHT HOURS AND THIS SHOULD DISSIPATE BY AFTERNOON. MODELS INDICATE THAT ANY TSTMS THAT DEVELOP WOULD BE LATE IN THE DAY AS DYNAMICS ARE LACKING AND THE REGION IS UNDER WEAK SUBSIDENCE. SOME WEAK TOPOGRAPHIC LIFT NORTH COULD FORM ISOLATED TSTMS LATE IN THE DAY. ANY TSTMS THAT COME DOWN FROM THE NORTH IN CNVCTN THAT FORMS IN NY STATE SHOULD WAIT TIL TNGT. RNS && .PREV DISCUSSION... /ISSUED 330 AM EDT WED MAY 31 2006/ SHORT TERM /TODAY THROUGH THURSDAY NIGHT/... ANOTHER VERY WARM DAY IS IN STORE OVER THE REGION TODAY, AS TEMPERATURES SOAR INTO THE MID TO UPPER 80S ACROSS MOST LOCATIONS, AS HIGH PRESSURE REMAINS IN CONTROL. ONCE AGAIN, IN THE HEAT OF THE AFTERNOON, THERE COULD BE SOME POP UP THUNDERSTORMS, MAINLY TO THE N AND W OF PHL. A MORE ROBUST COLD FRONT WILL APPROACH SLOWLY FROM THE WEST ON THURSDAY, BRINGING PRECIP CHANCES TO THE REGION BY THURSDAY NIGHT. LONG TERM /FRIDAY THROUGH TUESDAY/... COLD FRONT CROSS THE REGION ON FRIDAY AND THERE ARE STILL SOME DISCREPANCIES BETWEEN THEM MODELS AS TO WHETHER A SFC WAVE FORMS ON THE FRONT AND WHERE. ATTM, IT LOOKS AS IF THERE COULD BE SOME DECENT RAINS ON FRIDAY, WITH A RETURN TO SEASONAL (OR EVEN SLIGHTLY BELOW NORMAL) TEMPS WITH CLOUD COVER AND PRECIPITATION. CURRENT GUIDANCE SUGGESTS PRECIP WILL MOVE OUT EARLY ON SATURDAY, BRINGING ANOTHER NICE WEEKEND WITH SEASONAL TEMPS. WITH AN UPPER TROF FCST TO BE THE PREDOMINANT WX FEATURE OVER THE EASTERN CONUS INTO NEXT WEEK, DO NOT SEE ANY MAJOR WARM SPELLS IN THE IMMEDIATE FUTURE. THERE COULD BE SOME SCATTERED SHOWERS MONDAY OR TUESDAY DEPENDING ON THE POSITION OF THE UPPER LOW, WHICH THE GFS HAS OVER THE SERN CONUS. THE LATEST ECMWF IS SIMILAR TO THE GFS AT FIRST, THEN BECOMES MORE PROGRESSIVE. MEANWHILE, THE CANADIAN AND UKMET ARE MORE PROGRESSIVE. WITH ALL THE UNCERTAINTY, WILL NOT MAKE ANY CHANGES TO THE CURRENTLY DRY EXTENDED FCST. AVIATION... AT 3:00 AM, THE PRECIP WAS TO THE WEST OF ALL OF OUR TAF SITES AND THAT SHOULD REMAIN THE CASE AS THE SHOWERS AND TSTMS IN CENTRAL PENNSYLVANIA SINK SOUTHWARD AND DISSIPATE. MEANWHILE, STRATUS WAS TRYING TO BUILD IN FROM THE OCEAN. IT HAD MADE SOME PROGRESS AND WAS COVERING KACY AND KMIV AT 3:00 AM. THE LOW CLOUDS HAD ALSO MADE THEIR WAY INLAND AS FAR AS MOUNT HOLLY WHICH MEANS KTTN, KPNE, KPHL AND KILG ARE VULNERABLE TO LOW CLOUDS THIS MORNING AS WELL. THE DEVELOPING MARINE LAYER WILL REMAIN RATHER SHALLOW AND MUCH OF THE LOW CLOUDINESS SHOULD BURN OFF BY AROUND 9:00 AM IN THE STRONG LATE MAY SUN, EVEN WITH SOME CIRRUS ABOVE. FROM MID MORNING ONWARD WERE EXPECTING VFR CONDITIONS WITH A LIGHT SOUTHERLY WIND FLOW. MARINE... LOW CLOUDS AND FOG SHOULD PREVAIL OVER MOST OF OUR MARINE AREA THIS MORNING. A DEVELOPING SOUTHERLY FLOW IS EXPECTED TO CAUSE THE LOW CLOUDS AND FOG TO ADVECT NORTHWARD TODAY, EVEN THOUGH THEY WERE STILL BUILDING SOUTHWARD EARLY THIS MORNING. DELAWARES COASTAL WATERS SHOULD SEE SOME CLEARING THIS MORNING, AND NEW JERSEYS COASTAL WATERS SHOULD EXPERIENCE THE SAME FROM SOUTH TO NORTH DURING THE LATE MORNING AND AFTERNOON HOURS. RELATIVELY TRANQUIL CONDITIONS ARE FORECAST FOR THE BALANCE OF THE WEEK AND FOR THE WEEKEND, EVEN WITH THE COLD FRONTAL PASSAGE ON FRIDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SHORT TERM/LONG TERM...NIERENBERG AVIATION/MARINE...IOVINO
Hazardous weather outlook, May 31, 5:00 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 500 AM EDT WED MAY 31 2006 ANZ430-431-450>455-470-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>027-PAZ054-055-060>062-067>071-010900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 500 AM EDT WED MAY 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:36 PM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 54 min |
Nearby
Marine Weather Statements in New Jersey, 2006Every marine weather statement in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.